# SDR DALA2014112006195

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 1338 RBL 20-40.  REMOVED CORROSION IAW NDT SPM PART 4, 04-00-07. FOUND TO BE OUT OF LIMITS IAW SRM 53-01. REPAIRED IAW ERA 397783-14MA.
